# SDR MASA2009011600027

- Difficulty date: January 16, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 15,363 hours, 10,442 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ASH 7236 MCI-IAD.  CAPTAIN DECLARED AN EMERGENCY FOR SLAT FAIL CAUTION.  MX CLEARED INHIBITS AND OPS WERE NORMAL.
